Averaging of the Cauchy kernels and integral realization of the local residue


Тип публикации: статья из журнала

Год издания: 2010

Идентификатор DOI: 10.1007/s00209-008-0453-z

Ключевые слова: Integral representations, Cauchy kernels, Toric varieties, Local residues

Аннотация: We consider a family of kernels of integral representations associated with toric varieties. These kernels generalizes, in particular, the Bochner-Martinelli form. We show that the integral representation formulas can be derived by averaging of the Cauchy kernels on some positive measures. We apply then the obtained result to get aПоказать полностьюn integral realization of the local residue corresponding to each kernel of integral representation.

Ссылки на полный текст



Выпуск журнала: Vol. 264, Is. 1

Номера страниц: 87-98

ISSN журнала: 00255874

Место издания: NEW YORK

Издатель: SPRINGER


  • Kytmanov A.A. (Siberian Fed Univ, Dept Space & Informat Technol, Krasnoyarsk 660074, Russia)
  • Semusheva A.Y. (Siberian Fed Univ, Dept Fundamental Educ, Krasnoyarsk 660025, Russia)